# SDR SWAA053516

- Difficulty date: November 7, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- Aircraft time: 58,028 hours, 53,579 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 65C26485
- Condition: Delaminated
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND RT WING AILERON TAB DELAMINATED.  REMOVED AND REPLACED TAB PER MM.
